# SDR SWAA001802

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 63,110 hours, 69,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD CENTER SECTION CRACKED.  REMOVED AND REPLACED BS 178 CENTER SECTION PER ERO 00-1032.
